English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19727445      Online Users : 438
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8869

Title: Duality Theorems for Vector Valued n-Set Functions
Authors: L. J. Lin
Contributors: 數學系
Date: 1991
Issue Date: 2011-05-10T06:45:07Z
Publisher: Elsevier Science
Abstract: The Wolfe and Mond-Weir types of dual problems for Convex vector-valued n-set functions are formulated and we prove the weak duality, duality and converse duality theorems for these types of problems.
Relation: Computers & Mathematics with Applications, 21(11-12):165-175
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210004.pdf514KbAdobe PDF777View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback